# SDR 2001UALA00559

- Difficulty date: April 22, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AND BONDED DOUBLER SEPERATED FROM SKIN ABOVE STRINGER 4R STA 569.  THE DAMAGED AREA WAS CUT OUT AND A SKIN DOUBLER WAS INSTALLED.  MAJOR REPAIR ACCOMPLISHED.
